# SDR SWAA2023072080376

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 49,950 hours, 30,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Out Of Alignment
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMERENCY EXIT SIGN WILL NOT STAY UP<[01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY ABOVE R2 SERVICE DOOR IAW AMM 33-51-01. OPS CHECK GOOD.
